Order Article Reprints
Journal: Symmetry, 2020
Volume: 12
Number: 1831
Article:
Modified Jacobi-Gradient Iterative Method for Generalized Sylvester Matrix Equation
Authors:
by
Nopparut Sasaki and Pattrawut Chansangiam
Link:
https://www.mdpi.com/2073-8994/12/11/1831
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.